# SDR ASAA0893789

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN YELLOW DOT APPLIED AT DENT NOT ON SAD RUN 28 INCHES FROM AFT EDGE 22 INCHES FROM TOP.
